Alert archive / Michigan / River Flood Warnings in 2019
River Flood Warning 4, NWS Gaylord, MI
NWS Gaylord, MI issued this river flood warning at Nov 27, 2019, 10:30 PM EST for Arenac County, Michigan. It was in force for 45 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 27, 2019, 10:30 PM EST (03:30 UTC)
- Expired
- Nov 29, 2019, 7:46 PM EST
- In force
- 45 hr
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Arenac County, MI
The radar
The NCL Michigan radar (KAPX), 113 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rifle River near Sterling (STRM4).
- Action stage
- 5 ft
- Minor stage
- 6 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04142000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
812
WGUS43 KAPX 280330
FLWAPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Gaylord MI
1030 PM EST Wed Nov 27 2019
...The National Weather Service in Gaylord has issued a flood warning
for the following rivers in Michigan...
Rifle River near Sterling AFFECTING Arenac County
.Recent rainfall of 1.0 to 1.5 inches have fallen in the area. This
is leading to a rapid rise on the Rifle River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Persons in the warned areas should take steps to protect property
from rising water levels.
The National Weather Service in Gaylord will issue another statement
on this developing situation as new information becomes available.
&&
MIC011-281529-
/O.NEW.KAPX.FL.W.0004.191128T0330Z-191129T0600Z/
/STRM4.1.ER.191128T0133Z.191128T1200Z.191129T0000Z.NO/
1030 PM EST Wed Nov 27 2019
The National Weather Service in Gaylord has issued a
* Flood Warning for
The Rifle River near Sterling.
* until late Thursday night....
* At 9:30 PM Wednesday the stage was 6.2 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 7.0 feet by
tomorrow morning. The river will fall below flood stage tomorrow
evening.
* Impact...At 6.0 feet...High water begins to impact canoe livery at
River View Campground.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME Thu Fri Sat
Rifle River
Sterling 6 6.2 Wed 09 PM 5.6 4.2 3.9
&&
LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
4408 8384 4399 8379
$$5 follow-up statements
837
WGUS83 KAPX 281604
FLSAPX
Flood Statement
National Weather Service Gaylord MI
1104 AM EST Thu Nov 28 2019
...The flood warning continues for the following rivers in
Michigan...
Rifle River near Sterling AFFECTING Arenac County
.Recent rainfall of 1.0 to 1.5 inches have fallen in the area. This
is leading to a rapid rise on the Rifle River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Persons in the warned areas should take steps to protect property
from rising water levels.
The National Weather Service in Gaylord will issue another statement
on this developing situation as new information becomes available.
&&
MIC011-290403-
/O.CON.KAPX.FL.W.0004.000000T0000Z-191129T0600Z/
/STRM4.1.ER.191128T0133Z.191128T1530Z.191129T0000Z.NO/
1104 AM EST Thu Nov 28 2019
The Flood Warning continues for
The Rifle River near Sterling.
* until late tonight.
* At 10:30 AM Thursday the stage was 6.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 7.0 feet by this
afternoon. The river will fall below flood stage this evening.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 6.0 feet...High water begins to impact canoe livery at
River View Campground.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME Fri Sat Sun
Rifle River
Sterling 6 6.9 Thu 10 AM 5.6 4.2 3.9
&&
LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
4408 8384 4399 8379
$$562
WGUS83 KAPX 290520
FLSAPX
Flood Statement
National Weather Service Gaylord MI
1220 AM EST Fri Nov 29 2019
...The flood warning continues for the following rivers in
Michigan...
Rifle River near Sterling AFFECTING Arenac County
..Recent rainfall of 1.0 to 1.5 inches have fallen in the area, and
has resulted in river levels exceeding flood stage. Water levels are
expected to fall below flood stage this morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay tuned to NOAA Weather Radio...or local media outlets...for the
latest information concerning this flooding situation.
The National Weather Service in Gaylord will issue another statement
on this developing situation...as new information becomes available.
&&
MIC011-291500-
/O.EXT.KAPX.FL.W.0004.000000T0000Z-191129T1500Z/
/STRM4.1.ER.191128T0133Z.191128T1845Z.191129T0900Z.NO/
1220 AM EST Fri Nov 29 2019
The Flood Warning continues for
The Rifle River near Sterling.
* until this morning.
* At 11:30 PM Thursday the stage was 6.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue to fall to below flood stage
this this morning.
* Impact...At 6.0 feet...High water begins to impact canoe livery at
River View Campground.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME FRI SAT SUN
Rifle River
Sterling 6 6.7 Thu 11 PM 6.2 4.3 4.0
&&
LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
4408 8384 4399 8379
$$031
WGUS83 KAPX 291411
FLSAPX
Flood Statement
National Weather Service Gaylord MI
911 AM EST Fri Nov 29 2019
...The flood warning continues for the following rivers in
Michigan...
Rifle River near Sterling AFFECTING Arenac County
..Recent rainfall of 1.0 to 1.5 inches have fallen in the area, and
has resulted in river levels exceeding flood stage. Water levels are
expected to fall below flood stage later this afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay tuned to NOAA Weather Radio...or local media outlets...for the
latest information concerning this flooding situation.
The National Weather Service in Gaylord will issue another statement
on this developing situation...as new information becomes available.
&&
MIC011-292105-
/O.EXT.KAPX.FL.W.0004.000000T0000Z-191129T2105Z/
/STRM4.1.ER.191128T0133Z.191128T1845Z.191129T1505Z.NO/
911 AM EST Fri Nov 29 2019
The Flood Warning continues for
The Rifle River near Sterling.
* until this afternoon.
* At 8:30 AM Friday the stage was 6.4 feet.
* Minor flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* Impact...At 6.0 feet...High water begins to impact canoe livery at
River View Campground.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME Sat Sun Mon
Rifle River
Sterling 6 6.4 Fri 08 AM 4.4 4.0 3.8
&&
LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
4408 8384 4399 8379
$$870
WGUS83 KAPX 292036
FLSAPX
Flood Statement
National Weather Service Gaylord MI
336 PM EST Fri Nov 29 2019
...The flood warning continues for the following rivers in
Michigan...
Rifle River near Sterling AFFECTING Arenac County
.Recent rainfall of 1.0 to 1.5 inches have fallen in the area, resulting
in river levels exceeding flood stage. Water levels are expected to fall below flood stage by Saturday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay tuned to NOAA Weather Radio...or local media outlets...for the
latest information concerning this flooding situation.
The National Weather Service in Gaylord will issue another statement
on this developing situation...as new information becomes available.
&&
MIC011-300600-
/O.EXT.KAPX.FL.W.0004.000000T0000Z-191130T0600Z/
/STRM4.1.ER.191128T0133Z.191128T1845Z.191130T0000Z.NO/
336 PM EST Fri Nov 29 2019
The Flood Warning continues for
The Rifle River near Sterling.
* until late tonight.
* At 3:30 PM Friday the stage was 6.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 6.0 feet...High water begins to impact canoe livery at
River View Campground.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME Sat Sun Mon
Rifle River
Sterling 6 6.0 Fri 03 PM 5.7 5.0 4.6
&&
LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
4408 8384 4399 8379
$$035
WGUS83 KAPX 300046
FLSAPX
Flood Statement
National Weather Service Gaylord MI
746 PM EST Fri Nov 29 2019
...The flood warning is cancelled for the following rivers in
Michigan...
Rifle River near Sterling AFFECTING Arenac County
.The river level near Sterling has fallen to below flood
stage. Therefore the warning has been cancelled.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay tuned to NOAA Weather Radio...or local media outlets...for the
latest forecast information.
&&
MIC011-300116-
/O.CAN.KAPX.FL.W.0004.000000T0000Z-191130T0600Z/
/STRM4.1.ER.191128T0133Z.191128T1845Z.191129T2030Z.NO/
746 PM EST Fri Nov 29 2019
The Flood Warning is cancelled for
The Rifle River near Sterling.
* At 7:30 PM Friday the stage was 5.7 feet.
* Fell below flood stage at 3:30 PM Friday.
* Flood stage is 6.0 feet.
* Forecast...The river will continue to fall to 4.9 feet by Sunday
morning.
* Impact...At 6.0 feet...High water begins to impact canoe livery at
River View Campground.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME Sat Sun Mon
Rifle River
Sterling 6 5.7 Fri 07 PM 5.0 4.6 4.2
&&
LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
4408 8384 4399 8379
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this river flood warning went out at Nov 27, 10:18 PM EST, 12 minutes earlier.
Area forecast discussion, Nov 27, 10:18 PM EST, 12 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1018 PM EST Wed Nov 27 2019
.UPDATE...
Issued at 1007 PM EST Wed Nov 27 2019
Low pressure responsible for today's wind-driven rain and snow
event now pushing well off to our east, with the center of both
the mid-level wave and surface reflection racing east just north
of Lake Ontario. System attendant surface trough extends back west
into northern lower Michigan. That, combined with lingering
synoptic moisture and a just cold enough low level thermal
profile is kicking off shallow and narrow bands of lake enhanced
showers, with these showers taking the form of snow across much of
the area (still rain across the southeast). Getting some slushy
light accumulation up here on the hilltop south of Gaylord, with
likely similar amounts across much of the highlands of northern
lower this evening. Combine this with lingering wet roads and
cooling surface temperatures, and no doubt some patchy slippery
road conditions are likely developing on those secondary and
untreated road surfaces. Conditions will gradually improve the
remainder of tonight as synoptic moisture contribution scours out,
with a very marginal thermal environment unlikely to generate
much lake contribution once this moisture is lost. May even see
some clearing very late tonight, especially across eastern upper
Michigan. Post-system cold air advection is far from impressive,
allowing temperatures to only fall into the 20s and lower 30s
(warmest near the big waters) by morning.
&&
.NEAR TERM...(Through Tonight)
Issued at 403 PM EST Wed Nov 27 2019
...Late fall storm winding down...
High Impact Weather Potential: Diminishing snows across eastern
Upper Michigan. Some snow showers and gusty winds tonight.
Impressive/classic late fall storm continues to slide through the
region this afternoon. Nearly vertically stacked/occluded 991 MB
surface low is stretched across the tip of the mitt while
attendant and impressive looking (on satellite) closed upper low
is swinging across northeast Lower Michigan. Trowal/axis of warm
air aloft feature is getting pinched off across northern Lower
Michigan with colder air wrapping/"horseshoeing" it's way back
into the Lower Peninsula.
Axis of more widespread precip has pivoted across U.P. and now
wrapping back down through Lake Michigan and into SW Lower
Michigan on the backside of the low. However, system is quickly
beginning to fill and weaken and overall coverage/intensity has
diminished greatly in the last few hours. Meanwhile. within the
dry slot and trowal feature, precip is convective with quit a bit
of showers and still some thunder sliding through parts of
northern Lower Michigan.
Occluded system will continue to fill/weaken and slide off into
Canada this evening, with winds turning N/NW and colder air
overspreading the region. Last vestige of showers within the dry
slot/trowal will exit northern Lower Michigan in the next few
hours while wrap-around precip axis (what remains of it) slides
back down and through the forecast area. With the arrival of
colder air, some lake enhanced snow showers are a good bet also.
But...high pressure and dry air will also build into the region
rather quickly this evening and overnight. So at this point, I
don't anticipate much in the way of additional or new snow
accumulations except perhaps in a small section of eastern Upper
Michigan into early evening.
Headlines: Winter weather related headlines are set to expire at
7pm. Contemplated trimming those a little early. But with the
remaining snowfall/some gusty winds/blowing snow, and with
collaboration with MQT, will let the headline run it's course.
Only remaining headlines are marine wind related.
&&
.SHORT TERM...(Thursday through Saturday)
Issued at 403 PM EST Wed Nov 27 2019
...When will the Second Storm Hit?...
High Impact Weather Potential...The start of the post-Thanksgiving
weekend storm will begin sometime on Saturday. (Winds and snow)
Pattern Synopsis/Forecast...Thursday through Friday, 500 mb and sfc
ridges moves into the Upper Great Lakes, with the main part of the
sfc ridge over Hudson Bay. The high and and the dry air remains over
the Upper Great Lakes region through Friday night. The models have
slowed the progression of the cut off 500 mb low that is ejecting
from the main cut off currently over the Pacific coast. This
progression will be discussed in the forecast concerns. However, the
main issue is 500 mb and sfc lows move from the central plains, and
into the mid-Mississippi valley, spreading rain/snow across the
Upper Mississippi and Upper Great Lakes during the day on
Saturday/Saturday evening.
Primary Forecast Concerns...The main concern is the timing on this
system. The models are slowing the system down as the 500 mb cut off
low meanders over the Great Plains, and into the mid-Mississippi
Valley. As pointed out earlier, the sfc high that precedes the
storm, is rooted over Hudson Bay. Models tend to have issues with
how fast the precipitation moves into Michigan when we are on the
backside of the high. If this were spring, and much warmer, we would
be looking at fire weather issues. In this case, The onset of the
precipitation will be slowed by the undercutting dry air into the
warm/occluded front. The 12z/GFS has slowed the precipitation down
to the point that it stays out of the forecast area through 00z/Sun.
The latest ECMWF (12z) also has come in with a similar start as the
GFS, so will cut the pops back through 00z/Sun. It wouldn't be a
surprise if this slows down another 6-12 hours. Although, it is
possible that it could come in faster, but slower is more likely.
.LONG TERM...(Saturday night through Wednesday)
Issued at 403 PM EST Wed Nov 27 2019
High Impact Weather Potential...The backside of the second system
will continue into Sunday with significant accumulations possible.
Extended (Saturday evening through Wednesday)...The new ECMWF (12z)
and was in pretty good agreement with the GFS (12z) so have cut the
pops Friday night into Saturday for the onset of precipitation. So
the rain/snow (mostly snow) will start Saturday evening and continue
into Sunday before diminishing Sunday night and clearing out Monday.
There is a time on Sunday afternoon, where the mid level dry slow
moves through either N Lower or both N Lower and E Upper, which
could produce some drizzle/freezing drizzle. Don't want to add that
as of yet, until there is better agreement on the dry air. Sunday
night into Monday, the 500 mb low moves by, and as we get on the
back side of the low, 850 mb temperatures warm, as the mid and lower
levels dry rapidly. Monday looks to be dry. Tuesday, the models
disagree on a feature that moves into the region with the GFS dry
and the ECMWF having precipitation during the day. The GFS then
brings in a clipper Tuesday night with precipitation while the ECMWF
is dry. Wednesday, GFS is diminishing the precipitation, while the
ECMWF has clipper that moves through the region with more
precipitation.
&&
.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 637 PM EST Wed Nov 27 2019
Gradually improving conditions tonight as deep low pressure and
its attendant rain/snow showers pull away from the region. Still
looking at fairly widespread MVFR cigs and gusty winds through
much of tonight. Skies are expected to clear out Thursday as dry
air filters overhead. Winds will also decrease in speed through
the day.
&&
.MARINE...
Issued at 403 PM EST Wed Nov 27 2019
Deep low pressure system is stretched across the tip of the mitt
this afternoon and will migrate into Canada this evening followed
by high pressure building into the region on Thursday. As the
system departs, winds will shift into the north/northwest tonight
and become/remain gusty into Thursday morning. Storm force gusts
are done. But gale force gusts will persist for many nearshore
areas through this evening. May need to eventually replace
remaining gale warnings with small craft advisories that carry
through Thursday morning.
After that, winds/waves diminish for the next few days. Another
storm system will impact the region later in weekend that may
bring some gale force gusts to the region.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...LAKESHORE FLOOD ADVISORY until 1 AM EST Thursday for MIZ020-021-
025-026-031-099.
LH...GALE WARNING until 1 AM EST Thursday for LHZ348-349.
SMALL CRAFT ADVISORY until noon EST Thursday for LHZ345>347.
LM...GALE WARNING until 1 AM EST Thursday for LMZ323-341-342-344>346.
LS...GALE WARNING until 1 AM EST Thursday for LSZ321-322.
&&
UPDATE...MB
NEAR TERM...BA
SHORT TERM...JL
LONG TERM...JL
AVIATION...MB
MARINE...BAHazardous weather outlook, Nov 27, 6:48 PM EST, 3 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 648 PM EST Wed Nov 27 2019 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ016>018-020>036- 041-042-086>088-095>099-281200- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay-Emmet- Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-Alpena- Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-Manistee- Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 648 PM EST Wed Nov 27 2019 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Tonight. Gale force wind gusts are still expected on parts of the Great Lakes through this evening. See the most recent marine products for details. Lakeshore flooding and beach erosion is expected through this evening on Lake Michigan beaches of northwest lower Michigan. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is potential for another significant winter storm to impact the region this weekend. The main threat is for significant snow accumulations, with blowing and drifting snow the secondary threat. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any significant weather, rainfall, and snowfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && For more information visit http://weather.gov/gaylord.
In the hours before
Local storm report, Nov 27, 5:39 PM EST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
539 PM EST WED NOV 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY SNOW ECKERMAN 46.37N 85.03W
11/27/2019 E6.0 INCH CHIPPEWA MI PUBLIC
24 HOUR SNOW TOTAL ENDING 500 PM.
&&
JSLLocal storm report, Nov 27, 6:30 PM EST, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
630 PM EST WED NOV 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN STERLING 44.03N 84.02W
11/27/2019 M1.57 INCH ARENAC MI TRAINED SPOTTER
24 HOUR RAIN TOTAL ENDING 600 PM.
&&
JSLLocal storm report, Nov 27, 7:02 PM EST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
702 PM EST WED NOV 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HEAVY RAIN 2 NW EAST JORDAN 45.18N 85.16W
11/27/2019 M1.23 INCH CHARLEVOIX MI CO-OP OBSERVER
18 HOUR RAIN FALL.
&&
JSLLocal storm report, Nov 27, 7:04 PM EST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
704 PM EST WED NOV 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HEAVY RAIN 1 NW WATERS 44.91N 84.72W
11/27/2019 M1.16 INCH OTSEGO MI OFFICIAL NWS OBS
19 HOUR TOTAL ENDING AT 700 PM.
&&
JSLLocal storm report, Nov 27, 8:01 PM EST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
801 PM EST WED NOV 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HEAVY RAIN 2 SE GAYLORD 45.01N 84.64W
11/27/2019 M1.19 INCH OTSEGO MI NWS EMPLOYEE
18 HOUR TOTAL.
&&Nearby
River Flood Warnings in Michigan, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.